MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RALLY HV AB BONE CEMENT 40 GRAMS; BONE CEMENT, ANTIBIOTIC

SMITH & NEPHEW, INC. RALLY HV AB BONE CEMENT 40 GRAMS; BONE CEMENT, ANTIBIOTIC
Model Number 71271570
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during implantation the rally hv ab bone cement 40 grams was outdated and used in the patient.No injury was reported as a consequence of this problem.
 
Additional Manufacturer Narrative
After further assessment of the information gathered by the manufacturer, it was identified that this event should be re-evaluated for mdr reporting.The original information stated that, during a tha surgery, the rally hv ab bone cement 40 grams was outdated and used in the patient.No injury was reported as a consequence of this problem.However, after further clarification and information received, it was determined that the issue does not meet the criteria to be reportable nor to be a valid product complaint for s+n, since the legal manufacturer of the device involved (rally hv ab bone cement 40 grams) is tecres and not s+n.A complaint notification was sent to the legal manufacturer concerning this complaint requesting.

Brand Name
RALLY HV AB BONE CEMENT 40 GRAMS
Common Device Name
BONE CEMENT, ANTIBIOTIC
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key12294343
Report Number1020279-2021-06228
Device Sequence Number14373219
Product Code MBB
UDI-Device Identifier00885556582220
UDI-Public00885556582220
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K143100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2021
Device Model Number71271570
Device Catalogue Number71271570
Device Lot Number16ETC0031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;